Advanced Search
MyIDEAS: Login to save this article or follow this journal

A new axiomatization of the Owen value for games with coalition structures

Contents:

Author Info

  • Hamiache, Gerard
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V88-3W4XJ3Y-6/2/463e2fe695098e0e34a3c0e8f88fbc19
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Mathematical Social Sciences.

    Volume (Year): 37 (1999)
    Issue (Month): 3 (May)
    Pages: 281-305

    as in new window
    Handle: RePEc:eee:matsoc:v:37:y:1999:i:3:p:281-305

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/505565

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Hart, Sergiu & Kurz, Mordecai, 1983. "Endogenous Formation of Coalitions," Econometrica, Econometric Society, vol. 51(4), pages 1047-64, July.
    2. Eyal Winter, 1989. "The Consistency and Potential for Values of Games with Coalition Structure," Discussion Paper Serie A 242, University of Bonn, Germany.
    3. Greenberg, Joseph, 1994. "Coalition structures," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 2, chapter 37, pages 1305-1337 Elsevier.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Albizuri, M.J., 2008. "Axiomatizations of the Owen value without efficiency," Mathematical Social Sciences, Elsevier, vol. 55(1), pages 78-89, January.
    2. Sebastien Courtin & Bertrand Tchantcho, 2013. "A note on the ordinal equivalence of power indices in games with coalition structure," Working Papers hal-00914910, HAL.
    3. Casas-Mendez, B. & Borm, P.E.M. & Carpente, L. & Hendrickx, R.L.P., 2002. "The Constrained Equal Award Rule for Bankruptcy Problems with a Priori Unions," Discussion Paper 2002-83, Tilburg University, Center for Economic Research.
    4. J. Alonso-Meijide & C. Bowles & M. Holler & S. Napel, 2009. "Monotonicity of power in games with a priori unions," Theory and Decision, Springer, vol. 66(1), pages 17-37, January.
    5. Nicola G. Andjiga & Sebastien Courtin, 2013. "Coalition configurations and share functions," Working Papers hal-00914883, HAL.
    6. Gómez-Rúa, María & Vidal-Puga, Juan, 2010. "The axiomatic approach to three values in games with coalition structure," European Journal of Operational Research, Elsevier, vol. 207(2), pages 795-806, December.
    7. Pulido, Manuel A. & Sánchez-Soriano, Joaquín, 2009. "On the core, the Weber set and convexity in games with a priori unions," European Journal of Operational Research, Elsevier, vol. 193(2), pages 468-475, March.
    8. Sébastien Courtin & Bertrand Tchantcho, 2013. "A note on the ordinal equivalence of power indices in games with coalition structure," THEMA Working Papers 2013-30, THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:37:y:1999:i:3:p:281-305. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.